# SDR CAL950350

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12532
- Make and model: Doug DC-9-32
- Aircraft serial: 45791
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Valve
- Part number: 770400
- Condition: Malfunctioned
- Location: Lt Wing Fuel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

FLT NR 1454 - IAH - ON CLIMB-OUT FUEL VENTING OVERBOARD OUT LEFT WING.  AIRCRAFT RETURNED TO IAH.  FOUND THAT CLIMB VENT VALVE NEEDED TO BE REPLACED.  REMOVED AND REPLACED VENT VALVE P/N 770400.  FILLED RT WING TO 9300 LBS AND OPS CHECK GOOD.  (W)
